MDJunction - People Helping People
 
Ask a Question
11/09/2008 12:33 PM

no desire

Arual001
Arual001  
Posts: 5030
VIP Member

for, you knowBlush , assuming this is a side effect from meds, and changing a delicate med balance is not a good option right now, can this issue be overcome?
Reply

11/09/2008 12:40 PM
justrembering
pirateprincess421  
Posts: 31179
VIP Member

I haven't been able to have sex for almost 3 months. No desire at all. Wonder which med it is? Hate it.

11/09/2008 12:49 PM
TripleThreat
TripleThreat  
Posts: 4743
VIP Member

geodon just did it to me. i have never had any problems from any other meds though. it sucks. i think in time it will go away just like some other side effects. at least that is what i am hoping for Whistling

11/09/2008 12:50 PM
AntonioG
AntonioG  
Posts: 123
Member

Well, you can always try to use some desire pills (not sure if there's a woman's variant). But first talk with your doc. Wink

11/09/2008 02:14 PM
cirquedumoi
cirquepourvousPosts: 1710
Senior Member

there are desire pills?

11/09/2008 03:39 PM
TripleThreat
TripleThreat  
Posts: 4743
VIP Member

cirquedumoi wrote:

there are desire pills?

yes there are!!! crystal has some she takes but i dont know the name of them. i will ask her when the kids arent in the room lol.


11/09/2008 03:47 PM
grafxbydiane
grafxbydiane  
Posts: 7846
VIP Member

yes i think i have heard of them too

11/09/2008 06:03 PM
GingerSnaps

I have the reverse effect. Being on meds makes me hornier than ever. Then I have to hear shit from my husband that he wishes I would have been on meds years ago.

11/09/2008 08:00 PM
Luvnwyf
Luvnwyf  
Posts: 199
Member

lmao ginger! There is also a cream to apply that brings the blood~a~flowin to the "zone" and makes ya a little horny. Worked for me after my hyster. Right now though, nothing is working. Thank God for an understanding SO. Not sure how long that will last. I would like to know what pills work also.

11/09/2008 08:22 PM
seymour7
seymour7Posts: 140
Member

Hi-my name susan,and Im new to this group.I dont have bp,but I do have other health issues.Lyme dz is one of them which can cause sexual issues.Also Ive worked in a hospital pharmacy for over 8 yrs and know a far amt about drugs.So when I saw the desire thread I had to jump in.

Have had no desire many yrs,may be due to meds,plus no orgasms with fiance.

Anyways most of the antidepressants cause sexual problems,along with pain meds and others.If anyone has anyone specific drugs they want me to look up,I have a drug book at home and can tell you if it has sexual side effects

Also did a bit of research on my own www.femalelibidoreview.com list creams and over the counter products for help in this area.I havent tried any yet,but if anyone does-Id love to know if they work.Viagra is not approved for woman-but dr's have tried it.They gave me samples,I tried one didnt help,just made my faced flush.Thanks, and please feel to continue this thread.susan

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved